Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 31 found articles
 
 
  On the minimal ABC index of trees with k leaves
 
 
Title: On the minimal ABC index of trees with k leaves
Author: Lin, Wenshui
Li, Peixi
Chen, Jianfeng
Ma, Chi
Zhang, Yuan
Zhang, Dongzhan
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P3 pages 6 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands